Fulltext

Schauder Fixed Point Theorems in Intuitionistic Fuzzy Metric Space

مبرهنات شاودر النقطة الصامدة في الفضاء المتري الضبابي الحدسي

Amani E. Kadhm اماني التفات كاظم

Iraqi Journal of Science المجلة العراقية للعلوم
ISSN: 00672904/23121637 Year: 2017 Volume: 58 Issue: 1C Pages: 490-496
Publisher: Baghdad University جامعة بغداد

Abstract

In this paper, we will study a concepts of sectional intuitionistic fuzzy continuous and prove the schauder fixed point theorem in intuitionistic fuzzy metric space as a generalization of fuzzy metric space and prove a nother version of schauder fixed point theorem in intuitionistic fuzzy metric space as a generalization to the other types of fixed point theorems in intuitionistic fuzzy metric space considered by other researchers, as well as, to the usual intuitionistic fuzzy metric space.

في هذا البحث ، سنقوم بدراسة المفاهيم الاساسية في استمرارية ضبابية الحدس القطاعي واثبات نظرية شاودر للنقطة الصامدة في الفضاء المتري الضبابي الحدسي ويمكن اعتباره اعمام للفضاء المتري الضبابي ،واثبات الاصصدارات الاخرى في نظرية شاودر للنقطة الصامدة في الفضاء المتري الضبابي الحدسي ويمكن اعتباره اعمام للانواع الاخرى من نظريات النقطة الصامدة في الفضاء المتري الضبابي الحدسي والتي درست من قبل بقية الباحثين بالاضافة الى الفضاء المتري الضبابي الحدسي الاعتيادي.

Keywords

Fuzzy metric spaces --- Intuitionistic fuzzy metric space --- fixed point theorem.